IJPAM: Volume 90, No. 4 (2014)
THE HYPERGEOMETRIC DISTRIBUTION
Department of Mathematics
Faculty of Science
Chonburi, 20131, THAILAND
Abstract. We give an improved binomial distribution with parameters n and p=m/N for approximating the hypergeometric distribution with parameters N, m and n. The improved approximation is more accurate than the binomial approximation when N is sufficiently large.
Received: November 22, 2013
AMS Subject Classification: 62E17, 60F05
Key Words and Phrases: binomial approximation, binomial probability function, hypergeometric probability function
Download paper from here.
DOI: 10.12732/ijpam.v90i4.12 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395